RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 3  


A theorem on splitting an operator, and some related questions in the analytic theory of perturbations
A. G. Baskakov
435
Vector rank of commuting matrix differential operators. Proof of S. P. Novikov's criterion
P. G. Grinevich
458
On a problem of Szép
L. S. Kazarin
479
Analogues of the objects of Lie group theory for nonlinear Poisson brackets
M. V. Karasev
508
Inductive and projective topologies. Sufficient sets and representing systems
Yu. F. Korobeinik
539
Homotopy formulas for the $\overline\partial$-operator on $\mathbf CP^n$ and the Radon–Penrose transform
P. L. Polyakov, G. M. Henkin
566
Decidability of admissibility in the modal system $\mathrm{Grz}$ and in intuitionistic logic
V. V. Rybakov
598
On an almost periodic perturbation on an infinite-dimensional torus
D. A. Tarkhov
617
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019